Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The undecidability of a fundamental problem in cluster set theory

Author: J. A. Eidswick
Journal: Proc. Amer. Math. Soc. 60 (1976), 116-118
MSC: Primary 54E30; Secondary 04A15
MathSciNet review: 0423308
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The undecidability of the existence of a nonmetrizable normal picket fence space is established and used to establish the undecidability of the following statement: Any family of approach curves (approaching a point in $ {{\mathbf{R}}^2}$) along which cluster sets can be arbitrarily preassigned has a nonintersecting truncation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30, 04A15

Retrieve articles in all journals with MSC: 54E30, 04A15

Additional Information

Keywords: Cluster sets, approach curves, Moore spaces, picket fence spaces, metrizability, infinite derivatives
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society